Couldn't find what you looking for?

TRY OUR SEARCH!

omg i am only 13 years old and i am losing hair like crazy.can someone help me please?!!!!!

Loading...

You really need to consult with your parents but, you may have Alopecia Alopecia or hair loss can follow serious infections with high fever, pregnancy, severe dieting, skin diseases or use of prescription medications. Chemotherapy for cancer is a well-known cause of hair loss, but anti-depressants, anti-inflammatory medication and blood pressure medicines have also been reported to affect hair growth. This is not to scare you but, you may have an allergic reaction to something that you might have put in your hair. I am a beautician and one of my clients was diagnosed with alpoecia she's treated it but, her hair is still thin in some spots but, go to the doctor and have it checked out, it may be a type of skin diseases.
Reply

Loading...